# SDR 98ZZZX338

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N228RA
- Make and model: Beech E-90
- Aircraft serial: LW197
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 65X10
- Condition: Imbalance
- Location: Nlg
- Part time: 66 hours
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

TIRE SUDDENLY BECAME UNBALANCED DUE TO THE RUBBER BALANCE PATCH ON THE INTERIOR BECOMING DETACHED.  SUBMITTER STATED MANUFACTURER'S DEFECT.  92 LANDINGS, 1.8 MONTHS IN SERVICE.  NORMAL OPERATING CONDITIONS.
